Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7744
Title: On vectorial polynomials and coverings in characteristic 3
Author: Crespo Vicente, Teresa
Hajto, Zbigniew
Keywords: Teoria de Galois
Polinomis
Inverse Galois theory
Polynomials
Issue Date: 2005
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per AMS http://www.ams.org/proc/2006-134-01/S0002-9939-05-08273-0/S0002-9939-05-08273-0.pdf
It is part of: Proceedings of the American Mathematical Society, 2005, vol. 134, núm. 1, p. 23-29.
URI: http://hdl.handle.net/2445/7744
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
529368.pdf168.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.